# SDR CA190305009

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: C01701038001
- Condition: Cracked
- Location: Wtbf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE : 42760  SER - BROKEN JOINT FITTINGS OF WTBF STRUTS  IT WAS DISCOVERED BROKEN UPPER JOINT FITTINGS OF THE CENTER WTBF SUPPORT STRUCTURE STRUTS P/N C01366900-059 AT FR48 ON LH AND RH SIDE.  FITTING P/N C01701038-003 FITTING ASSY. C01701038-001 INSTALLATION DWG C01731400-N0003/-N0004 (NIEO C01733000-W001 -> C01731400-001/-002 IN LIEU OF -005/-006.
